skip to main content
Language:
Search Limited to: Search Limited to: Resource type Show Results with: Show Results with: Index

A constructive theory of ordered affine geometry

Von Plato, J.

Indagationes Mathematicae, 12/1998, Vol.9(4), pp.549-562 [Peer Reviewed Journal]

Full text available

Citations Cited by
  • Title:
    A constructive theory of ordered affine geometry
  • Author: Von Plato, J.
  • Is Part Of: Indagationes Mathematicae, 12/1998, Vol.9(4), pp.549-562
  • Identifier: ISSN: 00193577 ; DOI: http://dx.doi.org/10.1016/S0019-3577(98)80034-7
  • Language: English
  • Source: Elsevier (via CrossRef)

Searching Remote Databases, Please Wait